Period invariants of Hilbert modular forms, II

Michael Harris

Compositio Mathematica (1994)

  • Volume: 94, Issue: 2, page 201-226
  • ISSN: 0010-437X

How to cite


Harris, Michael. "Period invariants of Hilbert modular forms, II." Compositio Mathematica 94.2 (1994): 201-226. <>.

author = {Harris, Michael},
journal = {Compositio Mathematica},
keywords = {Hilbert modular forms; automorphic representations; -functions; theta functions},
language = {eng},
number = {2},
pages = {201-226},
publisher = {Kluwer Academic Publishers},
title = {Period invariants of Hilbert modular forms, II},
url = {},
volume = {94},
year = {1994},

AU - Harris, Michael
TI - Period invariants of Hilbert modular forms, II
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 94
IS - 2
SP - 201
EP - 226
LA - eng
KW - Hilbert modular forms; automorphic representations; -functions; theta functions
UR -
ER -


  1. [B] D. Blasius: On the critical values of Hecke L-series, Ann. of Math.124 (1986) 23-63. Zbl0608.10029MR847951
  2. [GS] S. Gelbart and F. Shahidi: Analytic Properties of Automorphic L-Functions, Progress in Mathematics, New York: Academic Press (1988). Zbl0654.10028MR951897
  3. [H1] M. Harris: Automorphic forms and the cohomology of vector bundles on Shimura varieties. Proceedings of the Ann Arbor Conference in Mathematics, New York: Academic Press, vol. II (1989) 41-92. Zbl0716.14011MR1044828
  4. [H2] M. Harris: Automorphic forms of ∂-cohomology type as coherent cohomology classes. J. Diff. Geom.32 (1990) 1-63. Zbl0711.14012
  5. [H3] M. Harris: Period invariants of Hilbert modular forms, I, Lecture Notes in Math. 1447 (1990), 155-202. Zbl0716.11020MR1082965
  6. [H4] M. Harris: Non-vanishing of L-functions of 2 x 2 unitary groups, Forum Math.5 (1993) 405-419. Zbl0779.11024
  7. [H5] M. Harris: L-functions of 2 x 2 unitary groups and periods of Hilbert modular forms, J. Amer. Math.6 (1993) 637-719. Zbl0779.11023MR1186960
  8. [HK] M. Harris and S. Kudla: The central critical value of a triple product L-function, Ann. of Math.133 (1991) 605-672. Zbl0731.11031MR1109355
  9. [JL] H. Jacquet and R.P. Langlands, Automorphic Forms on GL(2), Lecture Notes in Math. 114 (1970). Zbl0236.12010MR401654
  10. [M] S. Martens: The character of holomorphic discrete series, Proc. Nat. Acad. Sci. USA72 (1975). Zbl0308.22013MR419687
  11. [O] T. Oda: On modular forms associated with indefinite quadratic forms of signature (2, n - 2), Math. Ann.231 (1977) 97-144. Zbl0346.10013MR466026
  12. [R] J. Repka: Tensor products of unitary representations of SL2(R), Amer. J. Math.100 (1978) 747-774. Zbl0402.22010MR509073
  13. [S1] G. Shimura: The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. of Math.111 (1980) 313-375. Zbl0438.12003MR569074
  14. [S2] G. Shimura: On certain zeta functions attached to two Hilbert modular forms, II, Ann. of Math.114 (1981) 569-607. Zbl0486.10021MR634429
  15. [S3] G. Shimura: Algebraic relations between critical values of zeta functions and inner products, Amer. J. Math.105 (1983) 253-285. Zbl0518.10032MR692113

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.